The Stacks Project


Bibliography item: Pand97

authorPandharipande, Rahul
titleThe canonical class of $\overline{M}_{0,n}(\mathbb{P}^r,d)$ and enumerative geometry
year1997
typearticle
journalInternat. Math. Res. Notices
volume4
pages173–186

BibTeX code

You can use the following code to cite this item yourself.

@article{Pand97,
  author = {Pandharipande, Rahul},
  title = {The canonical class of $\overline{M}_{0,n}(\mathbb{P}^r,d)$ and enumerative geometry},
  year = {1997},
  journal = {Internat. Math. Res. Notices},
  volume = {4},
  pages = {173--186},
}